# SDR GTIA20130709381

- Difficulty date: July 9, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 23,566 hours, 11,288 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HANGING DOWN ROW 24.   SECURED O2 MASK AT ROW 24 AND PERFORMED OPS CHECK OF MANUAL MASK RELEASE.  OP CHECKED GOOD.  OK FOR SERVICE
